×

zbMATH — the first resource for mathematics

Discrete decomposability of restriction of \(A_{\mathfrak q}(\lambda)\) with respect to reductive subgroups and its applications. (English) Zbl 0826.22015
Sei \(G\) eine lokalkompakte Gruppe vom Typ 1 und \((\pi, V)\) eine unitäre Darstellung von \(G\) auf dem Hilbertraum \(V\). \((\pi,V)\) heißt diskret zerlegbar, falls sie unitär äquivalent zu \(\sum^\oplus_m (\tau) (\tau, H_\tau)\), \((\tau, H_\tau)\) irreduz., ist (mit \(m(\tau) := \dim_\mathbb{C} \text{Hom}_G (H_\tau, V)\)). Man nennt \((\pi, V)\) \(G\)- zulässig, falls die Multiplizität \(m(\tau) < \infty\). Ein erstes Ergebnis der vorliegenden Arbeit ist, daß die \(K\)-Zulässigkeit von \((\pi|_K, V)\) für eine Untergruppe \(K\) die \(G\)-Zulässigkeit von \((\pi, V)\) impliziert. Hauptresultat ist eine hinreichende Bedingung für die \(G'\)-Zulässigkeit der Zuckermanschen induzierten Darstellung \(\overline {A_q (\lambda)}|_{G'}\) für den Fall symmetrischer Paare \((G,G')\) und holomorpher Einbettungen. Als Anwendung ergeben sich neue Erkenntnisse über diskrete Serien für gewisse pseudoriemannsche (nicht-symmetrische) sphärische homogene Räume.

MSC:
22E45 Representations of Lie and linear algebraic groups over real fields: analytic methods
22D10 Unitary representations of locally compact groups
22D30 Induced representations for locally compact groups
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] [A1] Adams, J.: Discrete spectrum of the dual reductive pair (O(p, q), Sp(2m)). Invent. Math.74, 449-475 (1984) · Zbl 0561.22011
[2] [A2] Adams, J.: Unitary highest weight modules. Adv. Math.63, 113-137 (1987) · Zbl 0623.22014
[3] [Bo] Borel, A.: Some remarks about Lie groups transitive on spheres and tori. Bull.Am. Math. Soc.55, 580-587 (1949) · Zbl 0034.01603
[4] [BoW] Borel, A., Wallach, N.: Continuous cohomology, discrete subgroups, and representations of reductive groups. Princeton: Princeton University Press 1980 · Zbl 0443.22010
[5] [Br] Brion, M.: Classification des espaces homogenes spheriques. Compos. Math.63-2, 189-208 (1987)
[6] [C] Chang, J.T.: Remarks on localization and standard modules: The duality theorem on a generalized flag variety. Proc. Am. Math. Soc.117, 585-591 (1993) · Zbl 0833.22020
[7] [EPWW] Enright, T.J., Parthasarathy, R., Wallach, N.R., Wolf, J.A.: Unitary derived functor module with small spectrum. Acta. Math.154, 105-136 (1985) · Zbl 0568.22007
[8] [FJ] Flensted-Jensen, M.: Analysis on Non-Riemannian Symmetric Spaces. (Conf. Board, vol. 61) Providence, RI: Am. Math. Soc. 1986 · Zbl 0589.43008
[9] [GG] Gelfand, I.M., Graev, M.I.: Geometry of homogeneus spaces, representations of groups in homogeneous spaces, and related questions of integral geometry. Transl., II. Ser., Am. Math. Soc.37, 351-429 (1964) · Zbl 0136.43404
[10] [GGP] Gelfand, I.M., Graev, M.I., Piatecki-?apiro, I.: Representation theory and automorphic functions, Phiadelphia: Saunders 1969
[11] [HMSW] Hecht, H., Mili?ic, D., Schmid, W., Wolf, J.A.: Localization and standard modules for real semisimple Lie groups. Invent. Math.90, 297-332 (1987) · Zbl 0699.22022
[12] [HS] Hecht, H., Schmid, W.: A proof of Blattner’s conjecture. Invent. Math.31, 129-154 (1976) · Zbl 0319.22012
[13] [He] Helgason, S.: Differential geometry, Lie groups and symmetric spaces. (Pure Appl. Math., vol. 80) New York London: Academic Press, 1978 · Zbl 0451.53038
[14] [Ho] Howe, R.: ?-series and invariant theory. In: Borel, A., Casselman, W. (eds.) Automorphic forms, representations and L-functions. (Proc. Symp. Pure Math., vol. 33, pp. 275-285) Providence, RI: Am. Math. Soc. 1979
[15] [HT] Howe, R., Tan, E.: Homogeneous functions on light cones: The infinitesimal structures of some degenerate principal series representations. Bull. Am. Math. Soc.28, 1-74 (1993) · Zbl 0794.22012
[16] [J] Jakobsen, H.P.: Tensor products, reproducing kernels, and power series. J. Funct. Anal.31, 293-305 (1979) · Zbl 0403.22011
[17] [JV] Jakobsen, H.P., Vergne, M.: Restrictions and expansions of holomorphic representations. J. Funct. Anal.34, 29-53 (1979) · Zbl 0433.22011
[18] [KV] Kashiwara, M., Vergne, M.: On the Segal-Shale-Weil representations and harmonic polynomials. Invent. Math.44, 1-47 (1978) · Zbl 0375.22009
[19] [Ko1] Kobayashi, T.: Proper action on a homogeneous space of reductive type. Math. An.,285, 249-263 (1989) · Zbl 0662.22008
[20] [Ko2] Kobayashi, T.: Unitary representations realized in L2-sections of vector bundles over semisimple symmetric spaces. In: Proceedings at the 27-th. Symp. of Functional Analysis and Real Analysis, pp. 39-54 (in Japanese). Math. Soc. Japan 1989
[21] [Ko3] Kobayashi, T.: Singular Unitary Representations and Discrete Series for Indefinite Stiefel Manifolds \(U(p,q; \mathbb{F})/U(p - m,q; \mathbb{F})\) . Mem. Am. Math. Soc.462 (1992)
[22] [Ko4] Kobayashi, T.: Discrete decomposability of the restriction ofA g(?) with respect to reductive subgroups. II. Classification for classical symmetric pairs. (in preparation)
[23] [Kr1] Krämer, M.: Multilicity free subgroups of compact connected Lie groups. Arch. Math.27, 28-35 (1976) · Zbl 0322.22011
[24] [Kr2] Krämer, M.: Sphärische Untergruppen in kompakten zusammenhängenden Liegruppen. Compos. Math.38-2, 129-153 (1979) · Zbl 0402.22006
[25] [L] Lipsman, R.: Restrictions of principal series to a real form. Pac. J. Math.89, 367-390 (1980) · Zbl 0453.22009
[26] [M] Martens, S.: The characters of the holomorphic discrete series. Proc. Natl. Acad. Sci. USA72, 3275-3276 (1975) · Zbl 0308.22013
[27] [MO1] Matsuki, T., Oshima, T.: A description of discrete series for semisimple symmetric spaces. Adv. Stud. Pure Math.4, 331-390 (1984) · Zbl 0577.22012
[28] [MO2] Matsuki, T., Oshima, T.: Embeddings of discrete series into principal series In: Dulfo, M. et al. (eds.) The orbit method in representation theory. (Prog. Math., vol. 80, pp. 147-175. Boston Buset Stuttgart: Birkhäuser 1990 · Zbl 0746.22011
[29] [OO] Olafsson, G., Ørsted, B.: The holomorphic discrete series of an affine symmetric space. I. J. Funct. Anal.81, 126-159 (1988) · Zbl 0678.22008
[30] [Os] Oshima, T.: Asymptotic behavior of spherical functions on semisimple symmetric spaces. Adv. Stud. Pure Math.14, 561-601 (1988)
[31] [R] Repka, J.: Tensor products of holomorphic discrete series representations. Can. J. Math.31, 836-844 (1979) · Zbl 0407.22013
[32] [S1] Schlichtkrull, H.: A series of unitary irreducible representations induced from a symmetric subgroup of a semisimple Lie group. Invent. Math.68, 497-516 (1982) · Zbl 0501.22019
[33] [S2] Schlichtkrull, H.: Eigenspaces of the Laplacian on hyperbolic spaces: composition series and integral transforms. J. Funct. Anal.70, 194-219 (1987) · Zbl 0617.43005
[34] [V1] Vogan, D.: Representations of real reductive Lie groups, Boston Basel Stuttgart: Birkhäuser 1981 · Zbl 0469.22012
[35] [V2] Vogan, D.: Unitary representations of reductive Lie groups. Princeton, NJ: Princeton University Press 1987 · Zbl 0626.22011
[36] [V3] Vogan, D.: Irreducibility of discrete series representations for semisimple symmetric spaces. Adv. Stud. Pure Math.14, 191-221 (1988)
[37] [VZ] Vogan, D., Zuckerman, G.J.: Unitary representations with non-zero cohomology. Compos. Math.53, 51-90 (1984) · Zbl 0692.22008
[38] [Wa1] Wallach, N.: Real reductive groups. I. (Pure Appl. Math., vol. 132), Boston: Academic Press 1988
[39] [War] Warner, G.: Harmonic analysis on semisimple Lie groups. I. Berlin Heidelberg, New York: Springer 1972
[40] [Wi] Williams, F.: Tensor products of principal series representations. (Lect. Notes Math., vol. 358) Berlin Heidelberg New York: Springer 1973
[41] [Y] Yamashita, H.: Criteria for the finiteness of restriction of U(g) to subalgebras and applications to Harish-Chandra modules. Proc. Japan Acad.68, 316-321 (1992) · Zbl 0773.17006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.